# SDR AALA202103209004

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 30,090 hours, 16,283 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 336000053
- Part serial: 65332D1
- Condition: Discharged
- Location: Apu Bay
- Part time: 32,732 hours, 15,174 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUXILIARY POWER UNIT DISCHARGE LIGHT ON, ON OVERHEAD FIRE PANEL. REPLACED AUXILIARY POWER UNIT FIRE EXTINGUISHER BOTTLE AND CARTRIDGE PER AMM 26-22-41.
